# SDR 2002FA0000672

- Difficulty date: April 9, 2002
- Submitted: May 23, 2002
- Operation: General aviation
- Aircraft: N35331
- Make and model: Cessna 172R
- Aircraft serial: 17281037
- Engine: Lyc IO360A1A
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: S28701
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED PILOTS PUSH TO TALK SWITCH.  0510.2 TACH.
